# SDR DLM88091270

- Difficulty date: June 26, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53247
- Aircraft time: 48,859 hours, 36,213 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOL MARKS ON LT MLG SUPPORT FITTING BEARING BORE.  BEARING BORE WAS CLEANED UP IAW DWG SR0957008 AND EA 09-093855-03AD 0104.  NO CRACKS NOTED.
